# SDR DLM88101125

- Difficulty date: May 5, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 56,740 hours, 43,431 cycles
- Engine: Pwa JT8D*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Leaking
- Location: Actuator
- Component: Actuator, 59618925001
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

F/A REPORTED BOTH AFT SMOKE DET GOING AND HAZE IN CABIN.  FOUND FITTING ON LT AUTOBRAKE MANIFOLD LEAKING.  REPLACED O-RING ON FITTING. LK CKS GOOD. ALSO SEE ITEM 5 THIS LOG PAGE.  ACFT OK FOR SERVICE.
